# SDR CA080608003

- Difficulty date: June 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 15,049 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Nut
- Condition: Stripped
- Location: Flap Actuator
- Component: Flap Actuator, Talley, 1251T100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, ON OVERSHOOT FROM A ABORTED LANDING, FLAPS RETRACTED UN-COMMANDED. PILOT REDUCED POWER AND WAS ABLE TO LAND STRAIGHT AHEAD ON REMAINING RUNWAY. INSPECTION FOUND THE FLAP ACTUATOR STRIPED.  ACTUATOR WAS REMOVED AND SENT FOR OVERHAUL.  OVERHAUL FACILITY REPORT THAT THE STRIPPED BRASS NUT WAS MADE OF A SOFTER THAN STANDARD MATERIAL.  THERE WAS IN EVIDENCE IN THE AVAILABLE LOGS OF THE TIME IN SERVICE SINCE NEW OR OVERHAULED. OVERHAULED ACTUATOR WAS RE-INSTALLED IN ACFT.
